# SDR ASAA2023010941440

- Difficulty date: January 4, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 53,997 hours, 16,097 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: MS274182A
- Condition: Faulted
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER TANK LOW PRESSURE LIGHT WILL NOT GO OUT. 4000 LBS IN CENTER TANK. GROUNDED - YES. FUELED 14000 LBS OF FUEL INTO CENTER TANK. PERFORMED OPS TEST OF RIGHT CENTER TANK BOOST PUMP REF B737-800 AMM 28-22-41-710-801. CHECK FAILED. REMOVED AND REPLACED RELAY R963 REF B737-800 WDM 28-23-11. REMOVED AND REPLACE RELAY R55 REF WDM 28-23-11 PERFORMED OPS TEST OF RIGHT CENTER TANK BOOST PUMP REF AMM 28-22-41-710-801 OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. TRANSFERRED THE REMAINING MOVABLE FUEL FROM CENTER TANK TO WING TANKS CTR L, R BOOST PUMPS.
